# SDR COMA0160803

- Difficulty date: October 10, 2001
- Submitted: October 12, 2001
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 3,441 hours, 3,475 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT #5354 - CREW ESCAPE HATCH EXTREMELY LOUD DURING T/O, AIRCRAFT RETURNED TO THE FIELD.REMOVED, INSPECTED AND REINSTALLED CREW ESCAPE HATCH.  NO DEFECTS WERE FOUND. CABIN PRESSURE CHECK WAS NORMAL.
